# SDR IPXA2020013151607

- Difficulty date: January 31, 2020
- Submitted: January 31, 2020
- Operation: Air carrier
- Aircraft: N409UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23731
- Aircraft time: 33,406 hours, 22,667 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114N4003183A
- Condition: Punctured
- Location: Nr 2 Slat
- Component: Slat
- Component part number: 114N4003183A
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG3,  LEFT WING NR 2 SLAT I/B EXTERNAL UPPER SKIN PUNCTURED.  REPAIRED IAW SRM 57-43-02-2R-1, AND SRM 51-70-10-2R-2 300.
